Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 21, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Apr 14, 2019, 6:59 PM EDT for 5 counties in North Carolina. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2019, 6:59 PM EDT (22:59 UTC)
- Expired
- Apr 14, 2019, 7:17 PM EDT
- In force
- 18 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cumberland County, NC, Harnett County, NC, Hoke County, NC, Lee County, NC, Moore County, NC
The radar
The Raleigh/Durham radar (KRAX), 82 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 2:16 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 59 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
581
WUUS52 KRAH 142259
SVRRAH
NCC051-085-093-105-125-150000-
/O.NEW.KRAH.SV.W.0021.190414T2259Z-190415T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
659 PM EDT SUN APR 14 2019
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Southeastern Moore County in central North Carolina...
Southwestern Harnett County in central North Carolina...
Northwestern Cumberland County in central North Carolina...
Southeastern Lee County in central North Carolina...
Northern Hoke County in central North Carolina...
* Until 800 PM EDT
* At 659 PM EDT, a severe thunderstorm was located near Aberdeen, or
7 miles south of Southern Pines, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Southern Pines, Lillington, Fort Bragg, Pinehurst, Aberdeen, Pope
AFB, Spring Lake, Pinebluff, Broadway and Vass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.
&&
A tornado watch remains in effect until 800 PM EDT for central North
Carolina.
LAT...LON 3500 7942 3511 7953 3550 7902 3543 7884
3529 7874 3501 7933
TIME...MOT...LOC 2259Z 233DEG 39KT 3507 7939
HAIL...<.75IN
WIND...60MPH
$$
MWS1 follow-up statement
974
WWUS52 KRAH 142317
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
717 PM EDT SUN APR 14 2019
NCC051-085-093-105-125-142326-
/O.CAN.KRAH.SV.W.0021.000000T0000Z-190415T0000Z/
Moore NC-Harnett NC-Cumberland NC-Lee NC-Hoke NC-
717 PM EDT SUN APR 14 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MOORE...
SOUTHWESTERN HARNETT...NORTHWESTERN CUMBERLAND...SOUTHEASTERN LEE AND
NORTHERN HOKE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.
A tornado watch remains in effect until 800 PM EDT for central North
Carolina.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3500 7942 3511 7953 3550 7902 3543 7884
3529 7874 3501 7933
TIME...MOT...LOC 2315Z 233DEG 39KT 3519 7920
$$
MWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 5:10 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Apr 14, 5:10 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 510 PM EDT Sun Apr 14 2019 .SYNOPSIS... A fractured cold front will cross central NC tonight, with following high pressure that will build overhead through early this week. && .NEAR TERM /THROUGH TONIGHT/... As of 510 PM Sunday... Tornado Watch 62 in effect for all but Warren, Halifax, and Edgecombe Co. in cntl NC through 8 PM EDT. Initial axis of scattered convection, including one severe-warned supercell in cntl NC, struggled while progressing newd into a progressively less favorable environment around Raleigh, as sampled by a 1843Z NCSU Sounding Club sounding (available on their Twitter page). While deep layer, effective bulk shear was sampled at 40 kts, generally unidirectional flow above the surface/in the effective inflow base to 3 km layer, with related unimpressive hodograph curvature and ESRH of just over 100 m2/s2. Shear, both low and deep layer, has increased in just the past couple of hours, however, per SPC mesoanalysis and KRAX VWP data, the latter of which indicates 850 mb flow has increased from 40 to 50 kts in just the past hour - possibly a function of approaching (from SC) MCVs remnant to earlier convection over GA. A couple of supercells have developed within the past couple of hours near and just ne of CAE. These storms, as well as others that may fill in between there and a currently tornado-warned storm over Surry Co. will pose a risk of all hazards to the srn and wrn Piedmont through the expiration of Tornado Watch 62. Previous discussion as of 1215 PM Sunday follows: Little overall change in forecast and rationale, but with a greater confidence in the occurrence of three or four episodes of strong- severe convection, with some spatio-temporal overlap of the first two this afternoon. And as such, an update to the messaging of these risks is to de-emphasize the focus on overnight storms and highlight an equal --if not greater-- risk this afternoon-early evening. Indeed, the recently (GSP/RNK) tornado-warned indicates the environment is already one conducive for the development of severe storms. Large scale forcing for ascent will continue to increase over cntl NC through tonight, downstream of a slight positive tilt synoptic trough that spans a couple of branches of the upr jet from the Great Lakes sswwd into the nwrn Gulf of Mexico. Related 100-150 meter mid level height falls will maximize over cntl NC overnight, while steadily increasing through the day and evening. Between the nrn and srn branches of the upr jets, diffluent flow was evident across the sern US in 12Z upr air data. At the surface, an increasingly-fractured cold front was analyzed at 15Z from a 995 mb low over extreme swrn IN sswwd through cntl and swrn AL, then offshore east of the MS Delta region. A separate, more srn frontal segment has slightly outpaced the former, and was analyzed from sern TN and extreme nwrn GA sswwd through ern and srn AL, the wrn FL panhandle, then offshore. The fractured nature of the front lends uncertainty regarding frontal forcing and location of maximum surface theta-e, and resultantly how overnight (quasi- linear) convection evolves (a single line of convection that intensifies while moving east vs. one line over the Piedmont initially, with secondary development from the Coastal Plain ewd across ern NC)-- coincident with the strongest forced ascent with the upr trough. Additionally, the NWP models have been indicating for several days that a pre-frontal trough/confluence axis would develop from the FL peninsula nwwd across the wrn Carolinas by 18Z, possibly a result of the aforementioned difluent upr lvl flow over the sern US, and likely more importantly owing to strong 925mb WAA (12Z-observed 22C at JAX vs. 15-16C at RNK/GSO) along the axis of a 925mb jet there. Initial convection has formed very near the foregoing pre-frontal confluence axis from near CHS nwwd to the recently TOR-warned storms over wrn NC. Additional scattered development will be possible over within that regime over the srn/wrn Piedmont through this afternoon , in an environment already conducive for severe convection, within both that regime, and later, a continuation or redevelopment of the along and immediately pre-frontal convection from n-cntl GA. In the absence of more-focused, linear forcing during that time, discrete storm modes would be favored, including supercells, given effective bulk shear values increasing through the 35-55 kt range during that time. Such storms will pose a risk for all hazards. There may be a lull between the afternoon and early evening activity, followed by the redevelopment and arrival of the aforementioned QLCS(s) overnight. Those storms, regardless of if they manifest as one or two lines given the aforementioned fractured frontal forcing, would pose a primary risk of strong to damaging wind gusts and embedded mesovortices/isolated tornadoes. && .SHORT TERM /MONDAY AND MONDAY NIGHT/... As of 355 PM Sunday... ...Frost possible late Mon night-Tue morning, particularly away from urban areas in the Piedmont... Ridging aloft initially over the MS Valley will expand broadly newd across the sern quarter of the nation through early Tue. Underlying surface high pressure will consequently build from the cntl Gulf coast region to the Carolinas, while strengthening to around 1025 mb. CAA will continue on Monday, with a related wnwly breeze and gusts generally between 25-30 kts - strongest north. Excellent radiational cooling will result Mon night with the center of the incoming, strengthening high forecast to be directly overhead at 12Z Tue. And skies will be clear, aside from perhaps some increase in thin cirrus possible around daybreak. Forecast low level thickness values in the 1335-1345 meter range favors with excellent radiational cooling potential favors temperatures in the mid 30s to around 40 degrees, down a category or two from previous forecasts and very similar to the preferred MET and EC statistical guidance. Some of the colder EC ensemble solutions even support a light freeze at the typically colder sites. A Frost Advisory will need to be considered later tonight and/or Mon. && .LONG TERM /TUESDAY THROUGH SUNDAY/... As of 100 PM Sunday... High pressure continues to be in control of the weather pattern through the middle of the work-week, keeping conditions quiet. High pressure shifts offshore Tuesday night allowing a warming/moistening trend to commence Wed/Thu. Can't rule out some WAA type showers late Thursday and some low clouds/stratus Thursday night/early Friday ahead of a strong cold front set to introduce widespread showers and thunderstorms to central NC by Friday and Friday night. While still some uncertainty this far out, looks like we could have both a severe (Gusty wind + hail threat) and flooding threat with this system, but the specifics will need to be ironed out a bit closer to the event. Drier conditions return in the Front's wake to finish out the weekend's forecast. Previous valid discussion... Precipitation chances begin to increase on Thursday afternoon but mostly with return flow showers as moisture advection picks up ahead of the next frontal system which will begin to affect the CWA as early as 12z Friday. This system looks to have favorable diurnal timing for greatest instability but currently only shows a few hundred J/kg of MLCAPE to go with 40 kts or so of bulk shear, a good portion in the low levels. Soundings look very tropical ahead of the front with 1.81 inch precipitable water values. Expect heavy rain Friday and Friday night. SPC currently has the area in a 15% chance for severe weather on day 7. Looking at the soundings a wet microbursts would be the most likely scenario if severe weather were to occur. Saturday looks drier as the front pushes to the east but we will still be dealing with the upper low to the north and potential waves advecting through the upper flow and potential bringing showers to the area Saturday. Cooler with temperatures in the low 70s, back near or slightly below seasonal norms. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... As of 300 PM Sunday... Mainly VFR conditions --with some lingering MVFR ones in ceilings at GSO/INT-- with a breezy sly surface wind and amidst scattered showers and storms, will prevail through this afternoon. MVFR ceilings are likely to redevelop throughout cntl NC tonight, along with the passage of another band or two of showers and storms with strong/damaging winds and isolated tornadoes, between 00Z-05Z at Piedmont sites and 02-07Z at FAY and RWI. A cold front will then sweep the preceding convection ewd and cause surface winds to veer to wnwly, with clearing skies. As cold air continues to spill across cntl NC behind the front on Mon, and as the mixed layer deepens with diurnal heating, wnwly wind gusts will peak between 25-30 kts - strongest north. Outlook: High pressure and VFR conditions will prevail through mid to late week, followed by a chance of stratus in increasingly moist sly flow Thu night-Fri morning, and another round of showers and storms Fri-Fri evening. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...MWS NEAR TERM...MWS SHORT TERM...MWS LONG TERM...JJM/Ellis AVIATION...MWS
Hazardous weather outlook, Apr 14, 4:43 PM EDT, 2 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 443 PM EDT Sun Apr 14 2019 NCZ007>009-021>026-038>041-073>076-083-084-152045- Person-Granville-Vance-Forsyth-Guilford-Alamance-Orange-Durham- Franklin-Davidson-Randolph-Chatham-Wake-Stanly-Montgomery-Moore-Lee- Anson-Richmond- 443 PM EDT Sun Apr 14 2019 ...TORNADO WATCH 62 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Additional strong to severe thunderstorms are possible through 1 AM. Damaging straight line winds and isolated tornadoes would be the primary threats. In addition, heavy downpours falling on saturated soils will lead to a risk of flooding, especially in areas that see repeated rounds of storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Patchy frost will be possible Monday night, mainly away from urban areas. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ010-152045- Warren- 443 PM EDT Sun Apr 14 2019 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Strong to severe thunderstorms are possible through tonight, primarily between 8 pm and 3 AM. Damaging straight line winds and isolated tornadoes will be the primary threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Patchy frost will be possible Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ011-028-152045- Halifax-Edgecombe- 443 PM EDT Sun Apr 14 2019 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Strong to severe thunderstorms are possible through tonight, primarily between 8 pm and 3 AM. Damaging straight line winds and isolated tornadoes will be the primary threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ027-042-043-077-078-085-086-088-089-152045- Nash-Johnston-Wilson-Harnett-Wayne-Scotland-Hoke-Cumberland-Sampson- 443 PM EDT Sun Apr 14 2019 ...TORNADO WATCH 62 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Additional strong to severe thunderstorms are possible tonight. Damaging straight line winds and isolated tornadoes would be the primary threats. In addition, heavy downpours falling on saturated soils will lead to a risk of flooding, especially in areas that see repeated rounds of storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Apr 14, 2:30 PM EDT, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Raleigh NC
230 PM EDT SUN APR 14 2019
NCZ040-141915-
Chatham NC-
230 PM EDT SUN APR 14 2019
...A STRONG THUNDERSTORM SHOWING SIGNS OF WEAK ROTATION WILL AFFECT
CENTRAL CHATHAM COUNTY UNTIL 315 PM EDT...
At 229 PM EDT, Doppler radar was tracking a strong thunderstorm
which is continuing to show signs of rotation over Goldston, or 11
miles southeast of Siler City, moving northeast at 40 mph.
Half inch hail, heavy rain, and wind gusts up to 50 mph will be
possible with this storm.
Locations impacted include...
Pittsboro, Goldston, Fearrington, Lake Jordan and Bynum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
A tornado watch remains in effect until 800 PM EDT for central North
Carolina.
LAT...LON 3586 7908 3587 7891 3585 7891 3555 7930
3554 7932 3553 7932 3552 7933 3552 7937
3554 7945 3585 7929 3585 7924 3586 7925
3588 7925
TIME...MOT...LOC 1829Z 217DEG 33KT 3558 7936
MORROWSpecial weather statement, Apr 14, 3:00 PM EDT, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Raleigh NC
300 PM EDT SUN APR 14 2019
NCZ008-024-025-141945-
Durham NC-Granville NC-Orange NC-
300 PM EDT SUN APR 14 2019
...A STRONG THUNDERSTORM SHOWING PERSISTENT SIGNS OF BROAD ROTATION
WILL MOVE INTO AND AFFECT SOUTHEASTERN ORANGE...SOUTHERN GRANVILLE
AND DURHAM COUNTIES UNTIL 345 PM EDT...
At 259 PM EDT, Doppler radar was tracking a strong thunderstorm
continuing to show signs of broad rotation near Pittsboro, moving
northeast at 40 mph. If the rotation tightens, a tornado warning may
need to be issued.
Pea size hail, heavy rain, and wind gusts up to 40 mph will be
possible with this storm.
Locations impacted include...
Durham, Chapel Hill, Creedmoor, Carrboro, Butner, Stem, Lake Michie,
Eno River State Park, Gorman and Parkwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
A tornado watch remains in effect until 800 PM EDT for central North
Carolina.
LAT...LON 3617 7850 3613 7852 3605 7863 3608 7869
3607 7875 3603 7875 3603 7872 3601 7870
3599 7870 3587 7888 3586 7908 3587 7918
3624 7889 3624 7880 3626 7880
TIME...MOT...LOC 1859Z 222DEG 36KT 3579 7912
MORROWLocal storm report, Apr 14, 3:59 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
359 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 2 SSE ROBBINS 35.40N 79.57W
04/14/2019 MOORE NC 911 CALL CENTER
TREE DOWN AT NC HIGHWAY 24-27 AND SULLIVAN
LN.
&&
JFDSpecial weather statement, Apr 14, 5:58 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Raleigh NC
558 PM EDT SUN APR 14 2019
NCZ084-085-142300-
Scotland NC-Richmond NC-
558 PM EDT SUN APR 14 2019
...A STRONG THUNDERSTORM WITH A HISTORY OF SHOWING SIGNS OF ROTATION
WILL PUSH INTO AND AFFECT NORTHERN SCOTLAND AND RICHMOND COUNTIES
THROUGH 700 PM EDT...
At 557 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cheraw Municipal Airport, or near Cheraw, moving northeast at 40
mph. This storm has a history of producing strong rotation and was
previously Tornado Warned downstream. An upgrade to a Severe or
Tornado Warning may be required over the next hour or so.
Dime size hail, heavy rain, and wind gusts of 50 to 55 mph will be
possible with this storm.
Locations impacted include...
Rockingham, Hamlet, Hoffman, Ellerbe, Dobbins Heights, Diggs, East
Rockingham, Sandhills Game Land and Blewett Falls Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
A tornado watch remains in effect until 800 PM EDT for central North
Carolina.
LAT...LON 3480 7968 3481 7992 3486 7990 3486 7988
3487 7987 3490 7985 3493 7986 3495 7987
3498 7987 3500 7989 3516 7977 3494 7936
3478 7965
TIME...MOT...LOC 2157Z 222DEG 33KT 3466 8001
MORROWSpecial weather statement, Apr 14, 6:08 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Raleigh NC
608 PM EDT SUN APR 14 2019
NCZ021-142315-
Forsyth NC-
608 PM EDT SUN APR 14 2019
...A STRONG THUNDERSTORM WILL AFFECT FORSYTH COUNTY UNTIL 715 PM
EDT...
At 607 PM EDT, Doppler radar was tracking a strong thunderstorm near
Enon, or near Winston-Salem, moving northeast at 55 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Winston-Salem, Kernersville, Clemmons, Bermuda Run, Huntsville,
Lewisville, Walkertown, Rural Hall, Pfafftown and Belews Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 800 PM EDT for central North
Carolina.
LAT...LON 3611 8051 3612 8046 3614 8044 3621 8045
3622 8043 3624 8045 3626 8045 3626 8012
3625 8004 3611 8004 3597 8039 3599 8042
3601 8042 3606 8046 3606 8047 3605 8047
3604 8049 3606 8051 3609 8052
TIME...MOT...LOC 2207Z 211DEG 49KT 3611 8039
10Local storm report, Apr 14, 6:31 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
631 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 2 SW HAMLET 34.87N 79.74W
04/14/2019 E1.00 INCH RICHMOND NC 911 CALL CENTER
RELAYED PUBLIC REPORTS FROM THE 911 CALL
CENTER. NICKEL TO QUARTER-SIZED HAIL.
&&
JJMThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 9:11 PM EDT | River Flood Warning | RAH | Cumberland | 24 hr |
| Apr 13, 9:20 PM EDT | River Flood Warning | RAH | Johnston | 29 hr |
| Apr 14, 1:18 PM EDT | Special Weather Statement | RAH | Montgomery | 27 min |
| Apr 14, 1:48 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Lee, Moore, Randolph | 42 min |
| Apr 14, 2:30 PM EDT | Special Weather Statement | RAH | Chatham | 45 min |
| Apr 14, 3:00 PM EDT | Special Weather Statement | RAH | Durham | 45 min |
| Apr 14, 5:58 PM EDT | Special Weather Statement | RAH | Richmond | 62 min |
| Apr 14, 6:08 PM EDT | Special Weather Statement | RAH | Forsyth | 67 min |
| Apr 14, 6:12 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore, Richmond, Scotland | 48 min |
| Apr 14, 7:31 PM EDT | Areal Flood Advisory | RAH | Johnston, Wayne | 27 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.